# SDR DXTA200400315

- Difficulty date: May 19, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 2,619 hours, 2,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LOWER HALF OF MAIN ENTRY DOOR STEPS SUPPORT BRACKETS AND A COVER PLATE / WEB ASSEMBLY CRACKED.  REPLACED BOTH SUPPORT BRACKETS, PLATE ASSEMBLY AND WEB ASSEMBLY PER CESSNA SERVICE BULLETIN 560XL-52-12.
